Prime Labeling of H- Super Subdivision of Y-tree Related Graphs
DOI:
https://doi.org/10.23755/rm.v46i0.1056Keywords:
Prime labeling, Y - tree, H- graph, H-super subdivision graph, prime graph.Abstract
A graph G with p points is called a prime labeling , if it possibleto label the points x 2 V with distinct labels f(x) from f1;2; :::; pg
in such a way that for each line e = uv gcd (f(u); f(v)) = 1 . In
this paper we prove that some classes of graphs related to H- super
subdivision of Y -tree are prime graphs.
References
J. Bondy and J. Murthy. Graph Theory and Applications. North-Holland, New
York, 1976.
T. Deretsky, S. Lee, and J. Mitchem. On vertex prime labelings of graphs, in graph theory, combinatorics and applications, j. alavi, g. chartrand, o. oellerman, and a. schwenk, eds.,. Proceedings 6th International Conference Theory and Applications of Graphs (Wiley, New York),, 1:359 – 369, 1991.
E. Esakkiammal, K. Thirusangu, and S. Seethalakshmi. Luck point labeling of hsuper subdivision of path graphs,. Recent Trends in Graph Theory and Combinatorics GTCOMB, 1:42 – 49, 2016.
G.Sethuraman and P.Selvaraju. Gracefulness of arbitrary super subdivi- sion of
graphs. Indian J.Pure App.Math, 32(7):1059– 1064, 2001.
J. A.Gallian. A dynamic survey of graph labeling. The Electronics Journal of Combinatorics, 2009.
S. Meena and J.Naveen. Some new families of prime labeling of graph. International Journal of Science and Research (IJSR) ISSN (online, 5(9):2319– 7064,
S. Meena and P. Kavitha. Prime labeling of duplication of some star related
graphs,. International Journal of Mathematical Trends and Technology, 23(11):
– 32, 2015.
S. Meena, G.Ganalakshmi, and P.Kavitha. proved the prime labeling of
h super subdivision of cycle related graph,. AIP conference proceedings,(communicated).
A. Tout, A. N.Dabboucy, and K. Howalla. Prime labeling of graphs. Nat. Acad.
Sci letters., 11:365– 368, 1982.
S. Vaidhya and U. M.Prajapati. Prime labeling in the context of duplication of
graphs elements,. International Journal of Mathematics and Soft Computing,
(1):13– 20, 2013
Downloads
Published
Issue
Section
License
This journal provides immediate open access to its content on the principle that making research freely available to the public supports a greater global exchange of knowledge. The journal is committed to real and immediate open access for academic work. All of the journal articles are free to access immediately from the date of publication. There are no charge for readers to download articles and reviews for their own scholarly use. Benefits of open access for authors, include:
- Free access for all users worldwide
- Increased visibility and readership
- Rapid publication
- No spatial constraints
- Authors can share their research papers on their personal web-pages (i.e. ResearchGate, etc.)
Ratio Mathematica publishes open access articles under the terms of the Creative Commons Attribution (CC BY) License. The Creative Commons Attribution License (CC-BY) allows users to copy, distribute and transmit an article, adapt the article and make commercial use of the article. The CC BY license permits commercial and non-commercial re-use of an open access article, as long as the author is properly attributed. Copyright on any research article published by Ratio Mathematica is retained by the author(s). Authors grant Ratio Mathematica a license to publish the article and identify itself as the original publisher. Authors also grant any third party the right to use the article freely as long as its original authors, citation details and publisher are identified.
For further information visit: https://creativecommons.org/licenses/by/3.0/. The following logo will appear in any paper that will be published from the volume number 31/2016 onwards.